Formulas for the coefficients of half-integral weight harmonic Maaß forms

Alfes C (2014)
Mathematische Zeitschrift 277(3-4): 769-795.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Erscheinungsjahr
2014
Zeitschriftentitel
Mathematische Zeitschrift
Band
277
Ausgabe
3-4
Seite(n)
769-795
ISSN
0025-5874
eISSN
1432-1823
Page URI
https://pub.uni-bielefeld.de/record/2954972

Zitieren

Alfes C. Formulas for the coefficients of half-integral weight harmonic Maaß forms. Mathematische Zeitschrift. 2014;277(3-4):769-795.
Alfes, C. (2014). Formulas for the coefficients of half-integral weight harmonic Maaß forms. Mathematische Zeitschrift, 277(3-4), 769-795. https://doi.org/10.1007/s00209-014-1278-6
Alfes, C. (2014). Formulas for the coefficients of half-integral weight harmonic Maaß forms. Mathematische Zeitschrift 277, 769-795.
Alfes, C., 2014. Formulas for the coefficients of half-integral weight harmonic Maaß forms. Mathematische Zeitschrift, 277(3-4), p 769-795.
C. Alfes, “Formulas for the coefficients of half-integral weight harmonic Maaß forms”, Mathematische Zeitschrift, vol. 277, 2014, pp. 769-795.
Alfes, C.: Formulas for the coefficients of half-integral weight harmonic Maaß forms. Mathematische Zeitschrift. 277, 769-795 (2014).
Alfes, Claudia. “Formulas for the coefficients of half-integral weight harmonic Maaß forms”. Mathematische Zeitschrift 277.3-4 (2014): 769-795.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar